MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE(R) BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE(R) BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M1-5-1212
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to report # (b)(4) which was received by amt from the fda on 03/22/2021.Based on the provided information, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the reporter and obtained the device for examination on 3/24/2021.The device was examined and there was no indication that a manufacturing defect caused the failure of the device.A device history review was performed and no anomalies were found for the related lot.Complaint # (b)(4) was assigned to this report.The complaint has been logged and will be used in our complaint trending process for future product enhancements.
 
Event or Problem Description
Per the initial reporter's original report in report #: (b)(4), "g tube dislodged/removed.Infant was transferred with a gastrostomy tube (gt).Balloon was found to have a leak.10fr suction tube used to maintain patency.Balloon on device failed.On inspection device balloon will not inflate a small amount but beyond 0.5ml of air everything just leaks out.This device was placed by an outside facility so no lot number information is available.Manufacturer has been contacted by email.There was no detectable harm.".

Brand Name
MINI ONE(R) BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key11697365
Report Number1526012-2021-00013
Device Sequence Number4434072
Product Code KNT
UDI-Device Identifier00842071100025
UDI-Public(01)00842071100025(17)220301(10)190416-144
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/01/2022
Device Model NumberM1-5-1212
Device Catalogue NumberM1-5-1212
Device Lot Number190416-144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 MO